MathSciNet Relay Station
MathSciNet bibliographic data
MR850539 (87j:32073) 32H10 (32H35)
Barrett, David E. Regularity of the Bergman projection and local geometry of domains. Duke Math. J. 53 (1986), no. 2, 333–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement